MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO VORTEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. BIOFLO VORTEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT50PTBDVI0
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient had a smartport single lumen mini titanium port removed in or on [redacted].X-ray obtained the next day on [redacted] showing a metal object in the chest area.Barrel that secures catheter to the port remains in the patient.On further inspection of other angiodynamics smartport kits, there is also concern of an unidentified piece that is free floating in the kits (all same lot numbers as removed port).Sometimes found loosely in the kit and one had this piece lodged in the syringe.It could create confusion on the purpose of this piece and whether or not it is supposed to be used with the device.

Brand Name
BIOFLO VORTEX
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
26 forest st
marlborough MA 01752
MDR Report Key22318459
Report Number22318459
Device Sequence Number8812312
Product Code LJT
UDI-Device Identifier15051684016674
UDI-Public(01)15051684016674(17)271031(10)5837284
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/22/2025
Report Date (Section F) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH787CT50PTBDVI0
Device Catalogue NumberCT50PTBDVI
Device Lot Number5837284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale
Patient Weight17 KG
Date Report Sent to FDA05/22/2025